# SDR ASOA201702131196

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703320217
- Condition: Corroded
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FUSELAGE EXTERNAL SKIN CORRODED UNDER ADF ANTENNA WHILE ACCESSING FOR FRAME REPAIR AT BS 501. COMPLIED WITH EC/TC EA 43-2017-013, & EA 43-2017-013 ON FUSELAGE SKIN
